# SDR REXA2012041900077

- Difficulty date: April 19, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 12,937 hours, 12,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 AFT COCKPIT FLOOR PANEL LANDING CORRODED.  DOT A247 021.  REMOVED DAMAGED COCKPIT FLOOR PANEL LANDING AT FS 280.00 AND INSTALLED NEW IAW CRJ -200 SRM 51-42-06.  CR3213-5-4 TAG B97282, 600-34017-3515 TAG B11214 B0203013-08 TAG B03442, HST1DA65-4 TAG B10430, CR3213-4-4, TAG B06867 T/N B19914 P/N N8944B-2, BACR11AV1 TAG B30669, CR3213-5-3 TAG B06316, T/N B30669, P/N BACR11AV1, NAS1097AD4-4, TAG B06671, MS20426AD4-4. TAG BB9547.  AAR SM-28.
